# SDR FAA011808001

- Difficulty date: January 4, 2008
- Submitted: January 18, 2008
- Operation: General aviation
- Aircraft: N396U
- Make and model: Gulstm GIV
- Aircraft serial: 1350
- Aircraft time: 5,065 hours, 2,185 cycles
- Engine: Rroyce TAY6118
- Engine time: 4,889 hours, 2,126 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: CASC514
- Part serial: B2895
- Condition: Inoperative
- Location: Engine
- Part time: 4,905 hours, 2,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO TTN THE AUTO THROTTLES DISENGAGED. THE RT LEVER KNOB WAS ONE KNOB AFT OF THE LT.  WHEN RT LEVER WAS ADVANCED FORWARD THE RT ENGINE DID NOT RESPOND TO THROTTLE MOVEMENT.
